# SDR USAA2010051390954

- Difficulty date: April 17, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53002815200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR20, Y765.  REPLACED SEAT TRACK AT FR20, Y765 IAW A320 SRM 51-72-11 & 53-11-15.
